Header menu link for other important links
X
Chaotic and solitonic solutions for a new time-fractional two-mode korteweg-de vries equation
Alquran M., Jaradat I., , Baleanu D.
Published in Editura Academiei Romane
2020
Volume: 72
   
Issue: 3
Pages: 1 - 11
Abstract
The two-mode Korteweg-de Vries (TMKdV) equation is a nonlin-ear dispersive wave model that describes the motion of two different directional wave modes with the same dispersion relations but with various phase velocities, nonlinearity, and dispersion parameters. In this work, we study the dynamics of the model analytically in a time-fractional sense to ensure the stability of the extracted waves of the TMKdV equation. We use the fractional power series technique to conduct our analysis. We show that there is a homotopy mapping of the solution as the Caputo time-fractional derivative order varies over (0, 1] and that both waves have the same physical shapes but with reflexive relation. © 2020, Editura Academiei Romane. All rights reserved.
About the journal
JournalRomanian Reports in Physics
PublisherEditura Academiei Romane
ISSN12211451
Open AccessNo